Instationary Stokes problem with pressure boundary condition in L p -spaces - Archive ouverte HAL Access content directly
Journal Articles Journal of Evolution Equations Year : 2017
Not file

Dates and versions

hal-02343166 , version 1 (02-11-2019)

Identifiers

Cite

Hind Al Baba, Chérif Amrouche, Nour Seloula. Instationary Stokes problem with pressure boundary condition in L p -spaces. Journal of Evolution Equations, 2017, 17 (2), pp.641-667. ⟨10.1007/s00028-016-0331-9⟩. ⟨hal-02343166⟩
21 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More